# SDR SCNA20130208055

- Difficulty date: January 29, 2013
- Submitted: February 9, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE PRIMARY HEAT EXCHANGER FOR FOM FOUND CRACKS AT FLANGES.  RECEIVED NEW PART TO BE INSTALLED.  REMOVED & RE-INSTALLED LEFT PRIMARY & SECONDARY HEAT EXCHANGERS.
